SEARCH

SEARCH BY CITATION

Cited in:

CrossRef

This article has been cited by:

  1. 1
    JINGCHENG FU, GUANGHUI WANG, JIANLIANG WU, JIN XU, A NOTE ON EDGE WEIGHT CHOOSABILITY OF GRAPHS, Discrete Mathematics, Algorithms and Applications, 2014, 06, 01, 1450010

    CrossRef

  2. 2
    Tomasz Bartnicki, Bartłomiej Bosek, Sebastian Czerwiński, Jarosław Grytczuk, Grzegorz Matecki, Wiktor Żelazny, Additive Coloring of Planar Graphs, Graphs and Combinatorics, 2014, 30, 5, 1087

    CrossRef

  3. 3
    Guanghui Wang, Guiying Yan, An Improved Upper Bound on Edge Weight Choosability of Graphs, Graphs and Combinatorics, 2014,

    CrossRef

  4. 4
    Ali Dehghan, Mohammad-Reza Sadeghi, Arash Ahadi, Algorithmic complexity of proper labeling problems, Theoretical Computer Science, 2013, 495, 25

    CrossRef

  5. 5
    David Saxton, Essential positive covers of the cube, Journal of Combinatorial Theory, Series A, 2013, 120, 5, 971

    CrossRef

  6. 6
    Haili Pan, Daqing Yang, On total weight choosability of graphs, Journal of Combinatorial Optimization, 2013, 25, 4, 766

    CrossRef

  7. 7
    Mieczysław Borowiecki, Jarosław Grytczuk, Monika Pilśniak, Coloring chip configurations on graphs and digraphs, Information Processing Letters, 2012, 112, 1-2, 1

    CrossRef

  8. 8
    Tsai-Lien Wong, Jiaojiao Wu, Xuding Zhu, Total weight choosability of Cartesian product of graphs, European Journal of Combinatorics, 2012, 33, 8, 1725

    CrossRef

  9. 9
    Tsai-Lien Wong, Xuding Zhu, Total weight choosability of graphs, Journal of Graph Theory, 2011, 66, 3
  10. 10
    Sebastian Czerwiński, Jarosław Grytczuk, Wiktor Żelazny, Lucky labelings of graphs, Information Processing Letters, 2009, 109, 18, 1078

    CrossRef